# SDR USAA2010071591431

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 65,951 hours, 29,755 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 128 - PHX - CABIN ODOR - PASSENGERS COMPLAINED OF DIRTY-SOCK SMELL THROUGHOUT CABIN.  ODOR ALSO IN FLIGHT DECK.  MAINTENANCE FOUND A LEAK AT THE YELLOW HYDRAULIC QUICK DISCONNECT PANEL.  TORQUED YELLOW QUICK DISCONNECT SUPPLY SIDE B-NUT BEHIND QD PANEL IAW AIRBUS MAINTENANCE MANUAL 20-21-12.
